Journal of the Mathematical Society of Japan

Smooth plane curves with one place at infinity

Yuji NAKAZAWA and Mutsuo OKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 49, Number 4 (1997), 663-687.

Dates
First available in Project Euclid: 10 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226327605

Digital Object Identifier
doi:10.2969/jmsj/04940663

Mathematical Reviews number (MathSciNet)
MR1466359

Zentralblatt MATH identifier
0903.14007

Subjects
Primary: 14H45: Special curves and curves of low genus

Citation

NAKAZAWA, Yuji; OKA, Mutsuo. Smooth plane curves with one place at infinity. J. Math. Soc. Japan 49 (1997), no. 4, 663--687. doi:10.2969/jmsj/04940663. https://projecteuclid.org/euclid.jmsj/1226327605


Export citation